Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Caffeine use and Benzos Dragonslayer

Posted by Krissy P on March 27, 2003, at 23:14:26

In reply to Caffeine use and Benzos, posted by Dragonslayer on March 27, 2003, at 13:55:40

Hi Dragonslayer,
Just saw your post, I have recenmtly started on Lamictal and notice that it has made me very sleepy during the day, causing me to drink more caffeine just to be awake-I've been taking a lot of naps.
As far as a benzo, I'm on Klonopin and yes, I have felt the need to drink more caffeine in forms of soda to feel more awake.
I also wonder if it negates the effects of a benzo too, this is a good question, wish I could help ya beter.
Take care, Kristen
--------------------------------------------------------------------------------------------------
> Please no letures about how caffeine use makes anxiety worse as I know that. I was wondering if anyone has successfully used or returned to using caffeine if a benzo makes you sleepy. Does this just negate the action of the benzo ? Benzos use has generally always been a little sedating for me even after using them with regularity and *long term*. The effect faded some but not altogether. Thanks in advance.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Krissy P thread:213494
URL: http://www.dr-bob.org/babble/20030325/msgs/213656.html